<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 39, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 359—526
Darboux transforms and orthogonal polynomials
Gang Joon Yoon
MSC numbers : 33C45, 34A99
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 359—376
An analogue of Hilbert's inequality and its extensions
Young-Ho Kim and Byung-Il Kim
MSC numbers : 26D15
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 377—388
Convergence theorems for asymptotically pseudocontractive maps
M. O. Osilike and D. I. Igbokwe
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 389—399
Generalized Jensen's functional equations and approximate algebra homomorphisms
Jae-Hyeong Bae and Won-Gil Park
MSC numbers : 39B82, 46L05, 47B48
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 401—410
Rings whose maximal one-sided ideals are two-sided
Chan Huh, Sung Hee Jang, Chol On Kim, and Yang Lee
MSC numbers : Primary 16D60, 16S36; Secondary \linebreak 16D25, 16N20
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 411—422
Self-adjoint interpolation for operators in tridiagonal algebras
Joo Ho Kang and Young Soo Jo
MSC numbers : 47L35
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 423—430
Remarks on higher type adjunction inequalities of 4-manifolds of non-simple type
Jin-Hong Kim
MSC numbers : Primary 57R57, 57M40
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 431—440
Fuzzy $r$-regular open sets and fuzzy almost $r$-continuous maps
Seok Jong Lee and Eun Pyo Lee
MSC numbers : 54A40
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 441—453
Convergence theorems and stability problems of the modified Ishikawa iterative sequences for strictly successively hemicontractive mappings
Zeqing Liu, Jong Kyu Kim, and Ki Hong Kim
MSC numbers : 47H06, 47H09, 47H10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 455—469
State extensions of states on $ \text{UHF}_n $ algebra to Cuntz algebra
Dong-Yun Shin
MSC numbers : Primary 46L30; Secondary 46L35
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 471—478
Note on good ideals in Gorenstein local rings
Mee-Kyoung Kim
MSC numbers : Primary 13A30; Secondary 13H10
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 479—484
Derivations on prime and semi-prime rings
Eun Hwi Lee, Yong-Soo Jung, and Ick-Soon Chang
MSC numbers : 16A12, 16A70, 16A72, 46H40, 46J10, 47B47
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 485—494
Modified incomplete Cholesky factorization preconditioners for a symmetric positive definite matrix
Jae Heon Yun and Yu Du Han
MSC numbers : 65F10, 65F50
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 495—509
Strong laws of large numbers for random upper-semicontinuous fuzzy sets
Yun Kyong Kim
MSC numbers : 60D05, 60F15
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 511—526

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd